Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Redness, itchiness on face, burn scar. Using benzoyl peroxide, clindamycin, and retin-a. Sufficient?

Using benzoyl peroxide, clindamycin, and retin-a a good choice to use? My dr didn't really explain to me. But I feel like my face is red and itchy on the jawline. I actually have a burn mark on my neck whig appeared from working out bc I do put the topical on except the retina. My forehead has cleared up but my cheeks have a lot of blackheads u can see pushing out? Is this normal
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
For acne all of these agents are used with good results.
slight scaling, irritation , redness of the skin is very common especially after retino A.
Be careful about the photosensitivity of these agent.
Avoid using them during the day and use sun screen, this can reduce the irritation reaction to a large extent.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor